# SDR SWIA202055884

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR LOWER SILL  FWD AND AFT SPIGOT FITTINGS HAVE CORRODED ATTACHMENT BOLTS.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED, FWD AND AFT GALLEY SERVICE DOOR, LOWER SILL FITTINGS ATTACHMENT BOLTS. 6 EA AFT FITTING, AND SIX EA FWD FITTING . / REF CRJ900 SRM 51-41-02-001-001-A01
